# SDR SWAA2022022516474

- Difficulty date: February 11, 2019
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 43,954 hours, 25,917 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT. REPORTED LOOSE SPEED TAPE ON EXISTING VAPER BARRIER REPAIR BEHIND 'A' HYD MODULE IN LEFT W/W. FOUND CRACK TO BE OUT OF CURRENT 'EA 1-57-13410' LIMITS LBL 37 TO LBL 42 (10 INCHES) (DIAGNAL) MOD / REPAIRED VAPOR BARRIER LBL 34' TO LBL 42' REF. B737- 700 SRM 51-70-04 RIO PARGRAPH (4.L.M) MATERIAL USED EY3804 AB PO# 1608199 ; HCS 2410030 PO # 1608196
